# SDR 97ZZZX3754

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N541HR
- Make and model: Beech B-60
- Aircraft serial: P587
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Cable
- Part number: 608100895
- Condition: Failed
- Location: Downlock Release
- Part time: 2,076 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWNLOCK RELEASE CABLE FAILED AT TURNBUCKLE.  SAFETY WIRE WAS ALL THAT HELD TURNBUCKLE TOGETHER.
